# SDR SWAA2015040638145

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 41,739 hours, 24,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PHOTO LUMINESCENT FLOOR STRIP DAMAGED.  R & R STRIP IAW AMM.
